# SDR SWAA2022093049724

- Difficulty date: September 2, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pin
- Condition: Broken
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PIN ON ACCESS PANEL 192G AT LOWER FUSELAGE 2022-485968 /
